Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes delayed ejaculation and low hormonal levels ? How can these be treated ?

treatment of delayed ejaculation +tretment of low hormone+treatment of increase prolactine 30 yr-married from7 m-have rt&left varcocell i don or since 1 month -fsh1.4-lh 1.3-prolactine 14.1 test 2.60total -free 3.4-seperm no 6 million motility 13% -i done mri sella free wt 100kg help me
Asked On : Sun, 19 Jun 2011
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Nashwa Ahmed. ASW. Thanks for your query and for using Health Care Magic.

Based on the given details, you have following issues
1. Bilateral Varicocele
2. Low FSH and LH
3. Normal Sperm Count but very Low Motility
4. Normal Prolactin should be
5. Delayed Ejaculation

Since you have done MRI sell and its normal, we can safely say there is no obvious pituitary abnormality.
You will need a detailed evaluation to find out what is the cause of your hormonal abnormality. This will include repeat testing for hormones at a different time and correlating. You should also repeat semen analysis as the motility is low and it needs to to be reconfirmed.

Bilateral Varicocele can be corrected only by surgery. If not even varicocele interferes with fertility.

You should meet an Endocrinologist and an Andrologist for a detailed evaluation and follow up

Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor